# SDR AALA20150117003

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 87,334 hours, 13,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS SEAT 30B LENS MISSING.  REPLACED LENS IAW AMM 33-51-10.  OK FOR CONTINUED SERVICE.
